# SDR DXTA200601719

- Difficulty date: November 8, 2006
- Submitted: November 22, 2006
- Operation: Air carrier
- Aircraft: N641QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605295
- Aircraft time: 3,982 hours, 3,099 cycles
- Engine: Pwa PW545A
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99125374
- Part serial: 0552
- Condition: Warning Light
- Location: Lt Mlg
- Part time: 244 hours, 851 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PLACED GEAR HANDLE IN DOWN POSITION GOT GEAR UNLOCKED LT AND NO ILLUMINATION OF RT GEAR BEING DOWN. HYD PRESS LIGHT ILLUMINATED CONTINUOUSLY. RAN CHECKLIST 23, GEAR CAME DOWN WHEN GEAR CONTROL CB RESET. CONT W/CHECKLIST. BLOW DOWN BOTTLE USED. REMOVED AND REPLACED RT MLG ACTUATOR. BLED AND SERVICED. OPS CHECKS GOOD. IAW MM 32-20-04
